Skip to Main content Skip to Navigation
Journal articles

Some limit theorems for Hawkes processes and application to financial statistics

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00845004
Contributor : Serena Benassù Connect in order to contact the contributor
Submitted on : Tuesday, July 16, 2013 - 12:06:43 PM
Last modification on : Friday, October 2, 2020 - 2:50:04 PM

Identifiers

  • HAL Id : hal-00845004, version 1

Citation

Emmanuel Bacry, S. Delattre, M. Hoffmann, J.F. Muzy. Some limit theorems for Hawkes processes and application to financial statistics. Stochastic Processes and their Applications, Elsevier, 2013, 123 (7), pp.2475-2499. ⟨hal-00845004⟩

Share

Metrics

Record views

258